# SDR C2XA98BT033

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12903
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 459
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DHE1148
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL - ON RON IN HARTFORD, LEFT MAIN GEAR UNLOCK LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED MAIN LANDING GEAR PROXIMITY SWITCH AND OPERATIONALLY CHECKED THE SYSTEM GOOD.  (M)
